# SDR AALA201806189020

- Difficulty date: June 5, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228201000
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, FRAMES 65, 66, AND 67,  -Y317.9.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND B/P D53472814.
